Common supplements and medications that cause damage to the liver and digestive system

0
24


Some people were so badly damaged that they needed a liver transplant


A new study revealed a real danger, which may be caused by the improper intake of many medications or nutritional supplements common in sports clubs and some pharmacies, according to “Sputnik”.

In detail, the number of patients registered in Canadian hospitals is increasing, who are admitted because of their suffering from severe liver or digestive gas injuries; Some have recorded very serious injuries that required new liver transplants. Therefore, some studies confirm the presence of signs in the body that warn of a problem.

The rate of this increase raised the ire and astonishment of scientists and doctors; Dr. Emily Nash carried out a field study at Prince Alfred Hospital, in which she examined the records of more than 184 patients who were admitted to the “AW Morrow” Center for Gastroenterology and Hepatology with drug-induced liver injury between 2009 and 2020.

The study, the results of which were published by “The Guardian”, revealed that nutritional supplements caused serious liver injuries in Australians, some of which required transplants, and serious results about the common supplements in some sports clubs or pharmacies or sold in the market without prescriptions.

According to the results of the study, two out of 11 patients, or 15% of the total study, in the period 2009-2011, and every 10 of 19 patients (47% of the sample proportion) during 2018-2020, developed liver damage or Intestines as a result of various herbal nutritional supplements.

The study confirmed that “herbal and nutritional supplements purporting to promote muscle growth, or help lose weight, caused some people to become so damaged that they needed a liver transplant.”

The study, published in the Australian Medical Journal on Monday, showed that survival without a transplant was also worse for people who had suffered liver damage from common paracetamol.

Liver transplant specialist Dr. Ken Liu, one of the authors of the published paper, said he felt compelled to conduct the study because he noticed more patients suffering liver injury from drugs not usually associated with liver damage.

He added: Liver injury was observed from an overdose of paracetamol, which is widely used without a prescription to treat fever and pain, including headaches, with some types of antibiotics.

The researchers found that 115 patients who had liver damage caused by paracetamol out of 69 patients who had liver damage for reasons not related to paracetamol, including 19 cases that were caused by antibiotics, and 15 cases related to herbal and nutritional supplements, while the rest of the cases included anti-tuberculosis drugs. or anti-cancer drugs.

“I started seeing liver damage in patients after they used male bodybuilding supplements or female weight loss supplements,” Dr. Liu said. He continued, “I decided that it was best to do a study to see if my hunch was that these substances caused these injuries, and my hunch was correct.”

Study warns: Common supplements and medications cause liver and digestive damage

previously

A new study revealed a real danger, which may be caused by the improper intake of many medications or nutritional supplements common in sports clubs and some pharmacies, according to “Sputnik”.

Specifically, the number of patients registered in Canadian hospitals is increasing, who are admitted because of their suffering from serious liver or digestive gas injuries; Some had very serious injuries that required new liver transplants; Therefore, some studies confirm the presence of signs in the body that warn of a problem.

The rate of this increase raised the ire and astonishment of scientists and doctors; Dr. Emily Nash carried out a field study at Prince Alfred Hospital, in which she examined the records of more than 184 patients who were admitted to the “AW Morrow” Center for Gastroenterology and Hepatology with drug-induced liver injury between 2009 and 2020.

The study, the results of which were published by “The Guardian”, revealed that nutritional supplements caused serious liver injuries in Australians, some of which required transplants, and serious results about the common supplements in some sports clubs or pharmacies or sold in the market without prescriptions.

According to the results of the study, two out of 11 patients, or 15% of the total study, in the period 2009-2011, and every 10 of 19 patients (47% of the sample) during 2018-2020, developed liver damage or Intestines as a result of various herbal supplements.

The study confirmed that “herbal and nutritional supplements purporting to promote muscle growth, or help lose weight, caused some people to become so damaged that they needed a liver transplant.”

The study, published in the Australian Medical Journal on Monday, showed that survival without a transplant was also worse for people who had suffered liver damage from common paracetamol.

Liver transplant specialist Dr. Ken Liu, one of the authors of the published paper, said he felt compelled to conduct the study because he noticed more patients suffering liver injury from drugs not usually associated with liver damage.

He added: Liver injury was observed from an overdose of paracetamol, which is widely used without a prescription to treat fever and pain, including headaches, with some types of antibiotics.

The researchers found that 115 patients who had liver damage caused by paracetamol out of 69 patients who had liver damage for reasons not related to paracetamol, including 19 cases that were caused by antibiotics, and 15 cases related to herbal and nutritional supplements, and the rest of the cases included anti-tuberculosis drugs. or anti-cancer drugs.

“I started seeing liver damage in patients after they used male bodybuilding supplements or female weight loss supplements,” Dr. Liu said. He continued, “I decided that it was best to do a study to see if my hunch was that these substances cause these injuries, and my hunch was correct.”

26 July 2021 – 16 Dhu al-Hijjah 1442

11:36 PM


Some people were so badly damaged that they needed a liver transplant

A new study revealed a real danger, which may be caused by the improper intake of many medications or nutritional supplements common in sports clubs and some pharmacies, according to “Sputnik”.

In detail, the number of patients registered in Canadian hospitals is increasing, who are admitted because of their suffering from severe liver or digestive gas injuries; Some have recorded very serious injuries that required new liver transplants. Therefore, some studies confirm the presence of signs in the body that warn of a problem.

The rate of this increase raised the ire and astonishment of scientists and doctors; Dr. Emily Nash carried out a field study at Prince Alfred Hospital, in which she examined the records of more than 184 patients who were admitted to the “AW Morrow” Center for Gastroenterology and Hepatology with drug-induced liver injury between 2009 and 2020.

The study, the results of which were published by “The Guardian”, revealed that nutritional supplements caused serious liver injuries in Australians, some of which required transplants, and serious results about the common supplements in some sports clubs or pharmacies or sold in the market without prescriptions.

According to the results of the study, two out of 11 patients, or 15% of the total study, in the period 2009-2011, and every 10 of 19 patients (47% of the sample) during 2018-2020, developed liver damage or Intestines as a result of various herbal nutritional supplements.

The study confirmed that “herbal and nutritional supplements purporting to promote muscle growth, or help lose weight, caused some people to become so damaged that they needed a liver transplant.”

The study, published in the Australian Medical Journal on Monday, showed that survival without a transplant was also worse for people who had suffered liver damage from common paracetamol.

Liver transplant specialist Dr. Ken Liu, one of the authors of the published paper, said he felt compelled to conduct the study because he noticed more patients suffering liver injury from drugs not usually associated with liver damage.

He added: Liver injury was observed from an overdose of paracetamol, which is widely used without a prescription to treat fever and pain, including headaches, with some types of antibiotics.

The researchers found that 115 patients who had liver damage caused by paracetamol out of 69 patients who had liver damage for reasons not related to paracetamol, including 19 cases that were caused by antibiotics, and 15 cases related to herbal and nutritional supplements, while the rest of the cases included anti-tuberculosis drugs. or anti-cancer drugs.

“I started seeing liver damage in patients after they used male bodybuilding supplements or female weight loss supplements,” Dr. Liu said. He continued, “I decided that it was best to do a study to see if my hunch was that these substances caused these injuries, and my hunch was correct.”





LEAVE A REPLY

Please enter your comment!
Please enter your name here